MAUDE Adverse Event Report: ATRIUM MEDICAL CORPORATION FLIXENE; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER

ATRIUM MEDICAL CORPORATION FLIXENE; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Model Number 25053
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to character restrictions in block e1: event site name: (b)(6) hospital.A supplemental report will be submitted upon completion of our investigation.
 
Event or Problem Description
It was reported that flixene graft is clotted after implanting it.There was no adverse event reported.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Additional section: e3, h6.The customer reported that a flixene graft clotted after 11 days.The device in question has not been explanted and no images of the graft have been provided and therefore the complaint cannot be confirmed.Several good faith efforts (gfe) inquiries were made regarding the reported event to the complainant without any answers provided except for the response that the issue was resolved and was not related to the graft, that there was an increase in infection markers related to chest infection and was not related to the graft implantation.Based on the additional information the clotting of the graft as described is likely attributed to the patient conditions and operational context of the procedure.A device history record review and a recurring lot number query was unable to be conducted as the lot number of the device was not provided.The hazardous situation and harm are properly covered within the risk-based documents and the instructions for use are adequate to ensure the proper use of the graft as well as the warnings and precautions are appropriate.A historical review of capa, ncrs and complaint history were completed, which did not identify any issues directly related to this complaint, as the reported issue was resolved and associated with patient conditions and not related to the graft implantation.Based on the information provided the root cause is related to the operational context likely attributed to the patient conditions.The complainant had responded that the issue was resolved and was not associated to the graft, that there was an increase in infection markers related to chest infection and was not related to the graft implantation.

Brand Name
FLIXENE
Common Device Name
PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Manufacturer (Section D)
ATRIUM MEDICAL CORPORATION
40 continental blvd
merrimack NH
Manufacturer (Section G)
ATRIUM MEDICAL CORPORATION
40 continental blvd
merrimack NH
Manufacturer Contact
lori gosselin
40 continental blvd
merrimack, NH 
MDR Report Key23987547
Report Number3011175548-2026-000000
Device Sequence Number4630261
Product Code DSY
UDI-Device Identifier00650862250534
UDI-Public(01)00650862250534
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K060124
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 02/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number25053
Device Catalogue Number25053
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2025
Supplement Date Received by Manufacturer02/05/2026
Initial Report FDA Received Date01/07/2026
Supplement Report FDA Received Date02/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Patient SexUnknown